# SDR ALGA095992

- Difficulty date: July 7, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: XATAM
- Make and model: Bell 412
- Aircraft serial: 33169
- Aircraft time: 5,566 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 412040101127
- Part serial: A494
- Condition: Corroded
- Location: Main Rotor
- Part time: 733 hours, 970 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION PITTING ON MAST. REPLACED WITH NEW PART.
